Stacie... I am so sorry this is happening! I had one bout with pericarditis last year, coming from the sulfa drug I was on for the Crohns. I never want to go through that again. Could this be medication related? I've shared how incredibly sensitive I am to medications, Ive been told because of the inflammation in my intestines and entire digestive system, the absorption goes awry somewhere. I know you have some of the same gut problems I do... I just wonder if you may be having side effects that are manifesting after a while on a medication? Its probably not that, Im just trying to think of all the reasons this could happen. Remember I shared with you that Flexeril makes my heart "hurt". After the second or third flexeril, I feel a deep ache, my heart flutters, and I experience mild tachycardia. My 17 year old daughter has the exact same reaction.
Please let me know what you find out. I am praying for you, that He reveals exactly where this is coming from and that it gets addressed and fixed quickly. You have enough on your plate as it is.
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator